# SDR CA090824008

- Difficulty date: August 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,388 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 330995F100270
- Condition: Delaminated
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH INTO AIRPORT CREW HAD LOW PRESSURE FUEL LIGHT COME ON AND FUEL FLOW GAUGE FLICKERED SEVERAL TIMES THEN ENGINE FLAMED OUT. ENG WAS FEATHERED AND SECURED, AND EMERGENCY WAS DECLARED, ACFT LANDED SAFELY. MX CHECKED ENG FOR LEAKS THEN TRIED A RESTART AND ENGINE FIRED UP WITH NO INDICATION OF A PROBLEM.  ACFT WAS THEN RUN UP TO MAX PWR AND ALL INDICATIONS WERE NORNAL. ALL FUEL SCREENS AND FILTERS WERE CHECKED FOR CONTAMINATION AND NOTHING WAS FOUND. ALL FLEX FUEL HOSES WERE REMOVED AND INSPECTED.  THE TWO FUEL HOSES CONNECTED TO LOW FUEL PUMP WERE FOUND TO HAVE THE RUBBER DELAMINATING. HOSES WERE JUST 5 YEARS OLD. NEW HOSES WERE INSTALLED AND ENG RUN UP AND CHECKED FOR OPS.  ACFT WAS TEST FLOWN WITHOUT FURTHER PROBLEMS.  FUEL HOSE PN 330995F10-0250, PN 330997F10-0270.
